# SDR SWAA2016062953330

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 63,334 hours, 49,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER TC AND AMM.
